MONITOR NATIONAL MARINE SANCTUARY

Informal Council Session

October 26-27, 2009 Newport News, VA

Monday, October 26, 2009		Newport News, VA
7:45 AM	Depart from Marriott City Center Meet in the lobby, and we will carpool to the meeting	
8:00 AM	Continental Breakfast	
8:30 AM	Welcome and Roll Call—Joe Schwarzer Sanctuary Advisory Council Chair	
8:35 AM	Approval of Minutes from Previous Meeting—Shannon	Ricles
8:40 AM	Superintendent's Report—Dave Alberg	
10:00 AM	Break	
10:15 AM	Addition of SAC Seats—Dave Alberg	
10:30 AM	Election of New SAC Chair—Joe Schwarzer	
10:45 AM	Video Presentation—Dave Alberg	
11:00 AM	Public Commenting Period	
11:30 AM	Lunch	
12:00 PM	Video Presentation—Ocean Acidification	
12:30 PM	Working Groups—Dave Alberg Dave will outline the need for working groups to complete teletter and report out on Tuesday	their recommendations, draft a
12:35 PM	Working Groups Meet (~2.5 hours) • Permitting/Access/Enforcement (Bohne and All • Education (Pidot) • Conservation (Ticco)	oerg)
3:00 PM	Break	
3:15 PM	 Working Groups Meet (~2.5 hours) Expansion (Alberg and Bohne) Human Remains (Ticco and Pidot) 	
5:15 PM	Ocean Acidification Resolution and Vote—Shannon Ricl	es
5:30 PM	Adjourn—Joe Schwarzer	

MONITOR NATIONAL MARINE SANCTUARY

Informal Council Session

October 26-27, 2009 Newport News, VA

Tuesday, October 27, 2009		Newport News, VA
7:45 AM	Depart from Marriott City Center Meet in the lobby, and we will carpool to the meeting	
8:00 AM	Continental Breakfast	
8:30 AM	Welcome and Roll Call—Joe Schwarzer Sanctuary Advisory Council Chair	
8:35 AM	 Working Groups Meet (~2.5 hours) Archaeology (Bohne and Ticco) Research (Alberg and Pidot) 	
11:00 AM	Break	
11:15 AM	Working Group Reports (15 minutes) • Archaeology (11:15 AM) • Permitting/Access/Enforcement (11:30 AM) • Expansion (11:45 AM) • Education (12:00 PM)	
12:15 PM	Lunch	
12:45 PM	Video Presentations for Ocean for Life	
1:00 PM	 Working Group Reports Continued Human Remains (1:00 PM) Research (1:15 PM) Conservation (1:30 PM) 	
1:45 PM	Discussion and Adoption of Working Group Recomme	endations
2:45 PM	Closing Remarks and Adjourn—Joe Schwarzer	